RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 12, Issue 1  


Almost periodic at infinity solutions to integro-differential equations with non-invertible operator at derivative
M. S. Bichegkuev
3
Solvability and smoothness of solution to variational Dirichlet problem in entire space associated with a non-coercive form
S. A. Iskhokov, B. A. Rakhmonov
13
Equivalence criterion for two asymptotic formulae
Kh. K. Ishkin, R. I. Marvanov
30
On asymptotic convergence of polynomial collocation method for one class of singular integro-differential equations
A. I. Fedotov
43
On preservation of global solvability of controlled second kind operator equation
A. V. Chernov
56
Algebraicity of lattice of $\tau$-closed totally $\omega$-saturated formations of finite groups
V. V. Shcherbina
83
Existence of solutions for nonlinear singular $q$-Sturm–Liouville problems
B. P. Allahverdiev, H. Tuna
92
Integration of equations of Kaup system kind with self-consistent source in class of periodic functions
A. B. Yakhshimuratov, B. A. Babajanov
104
Uniqueness theorems for meromorphic functions on annuli
A. Rathod
115
In memory of Shabat Alexey Borisovich
122
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020